# SDR SWAA2021080534919

- Difficulty date: March 28, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120DF IS CORRODED / DUE TO TOTAL CORROSION DAMAGE OF PANEL 120DF OVER 20' FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-1 FIG 102. FABRICATED A NEW FLOOR PANEL IAW B737 AMM 25-52-01-201-801 STEP F. TREATED AND PRIMED PANEL IAW B737-800 SRM 51-20-01-0G-0 AND SOPM 20-44-04.
